Homological finiteness properties of monoids, their ideals and maximal subgroups

Gray, R and Pride, SJ (2011) Homological finiteness properties of monoids, their ideals and maximal subgroups. Journal of Pure and Applied Algebra, 215 (12). pp. 3005-3024.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:25
Last Modified: 21 Apr 2020 16:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/41512
DOI: 10.1016/j.jpaa.2011.04.019

Actions (login required)

View Item View Item